# SDR FDEA201107022557

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5724859100139
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT TOP U ANGLE SUPPORT IS CRACKED 1 IN LONG THROUGH A FASTENER.  HOLE R & R ANGLE IAW SRM 51-40-21, PARA 7.
